# SDR SWAA2024020838779

- Difficulty date: January 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 291-294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2023-786084<[01] REPLACED ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STRINGER 17R AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 DWG # 141A8310 SHEET 25. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[02] CERTIFIED STEP 1 COMPLETED  RII
